I am wondering what could cause light green in color stools. I have not had anything green in color to eat or drink in the last several days and I am not on any new medication. I know your diet can affect the color, I have had greens before and afterwards had a dark green stool. But this is a light green and I can not recall anything out of the ordinary in my diet or medications. Do you have any ideas?
Don't worry!!! Green stool is usually considered normal. Its caused from the stool passing through the colon too quickly, and this can be caused by several different reasons such as eating something that didn't agree with you, the flu, or sometimes for no reason at all. Don't worry about it, its usually considered normal.
I have green stool now for 3 months and still going strong.dont worry there are many reasons for green stool. somtimes you can produce more bile than normal. thats what my doctor told me.even stress can change bowel movements. dont worry your ok.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.